# SDR MASA200400101

- Difficulty date: February 23, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 16,450 hours, 12,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Blown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE PAX DOOR EXTERIOR AND LEFT AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHTS INOP.  ITEM WAS DEFERRED WITH THE CREW AND A/C DEPARTED WITHOUT FURTHER INCIDENT.  MX RELAMPED, OPS CHECK GOOD.
